# SDR SWIA202164965

- Difficulty date: December 18, 2021
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 41,755 hours, 37,380 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

J ANGLE FLOOR BOARD ATTACHING PLATE ON FRAM AT FS. 409.00 IS CORRODED    (C CHECK RO 3/11/2022)   REMOVED AND REPLACED AVIONICS BAY FLOOR BOARD SUPPORT J-ANGLE AT F.S. 409.00 IAW CRJ-200 SRM 51-42-21 AND 51-42-06. REF ATTACHED CONTINUATION FOR WORK PERFORMED.
